1 doctor weighed in:

I feel like there is a pill lodged in my throat could it still be after a day?

1 doctor weighed in
Dr. Slade Suchecki
Family Medicine

In brief: Possibly

The pill may be stuck or sticking in the esophagus.
Depending on the pill, it can be caustic and eroding the lining of the esophagus and can lead to a major and serious condition. The pill may still be there a day later. Make sure to take pills with plenty of water and stay upright for 30-45 mins after (some meds even longer - ie fosamax) if persists or worsens - see your doctor.

In brief: Possibly

The pill may be stuck or sticking in the esophagus.
Depending on the pill, it can be caustic and eroding the lining of the esophagus and can lead to a major and serious condition. The pill may still be there a day later. Make sure to take pills with plenty of water and stay upright for 30-45 mins after (some meds even longer - ie fosamax) if persists or worsens - see your doctor.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors